Thursday, June 17, 2010
Last year before my knee surgery I was put on wellbrutrin and abilify for depression. Apparently abilify makes you gain weight, well being inactive because of knee surgeries and being on the abilify basically doubles it. In about half of a year I went from 180 to 220. I have a tone of stretch marks on my thighs, hips, side of stomach and to top it of my stomach looks like I'm pregnant but I'm not (thank goodness). I have brought my weight up to my Nurse Practitioner a couple of times she said it's not the medications. Well she finally listened to me and took me off of abilify last month. I have been exercising and trying to eat healthier and in moderation before getting off the medication. I'll be honest I'm not exercising everyday but at the same time I'm doing more activity than I have been but I'm not losing any weight. I'm getting so frustrated I'm ready to cut my stomach off or even starving myself or purging but I'm not going to I have never done this before and don't plan on doing it. I would rather write out that I want to do and not doing it. I wish I would really just start losing some weight I feel all alone on this, I know I'm not but I don't know what to do anymore. I need to start coming up with a new way to approaching this. Any ideas?